# SDR UIEA2024073100764

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N707GT
- Make and model: Boeing 777F
- Aircraft serial: 67992
- Aircraft time: 7,384 hours, 1,045 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Unit
- Part number: 109001
- Part serial: 22591123966622
- Condition: Abnormal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED MIISSING EMERGENCY AIRWAY. R & R AED IAW DWG 777F-25-EEL PER AMM 25-64-53. OPS CHECK NORMAL ON LCD. THIS CLEARS MDDR 213839 PLACARD REMOVED.
